# SDR CA030218006

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bbavia 7GCBC
- Aircraft time: 3,152 hours
- Engine: Lyc O360C2E
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Tube
- Part number: 21949
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAS OVER 2,700 HOURS OF TOWING GLIDERS OFF A GRASS STRIP. DEFECT WAS FOUND DURING RECOVERING OF FUSELAGE.   VERTICAL CRACK ON BOTH SIDES OF LT REAR GEAR 'U' BOLT BUSHING IN 'U' BOLT ATTACH TUBE.
